# SDR FDEA202004080505

- Difficulty date: March 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7582
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING SKIN AT FWD INBD CORNER OF PANEL 618FB (SLAT ACTUATOR ACCESS   DOOR HAS .300 INCH CRACK REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 57-40-02-2R FIG   202 SHEET 1
